MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 RELIAVAC 400 EVACUATOR, 400ML CAPACITY, Y-CONNECTING TUBE, 35" (88.9CM) STERILE; SUCTION EVACUATOR

C.R. BARD, INC. (COVINGTON) -1018233 RELIAVAC 400 EVACUATOR, 400ML CAPACITY, Y-CONNECTING TUBE, 35" (88.9CM) STERILE; SUCTION EVACUATOR
Model Number 0070800
Medical Device Problem Codes Gas/Air Leak (2946); Suction Failure (4039)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the air leaked during the suction on the 3rd day after use.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was unconfirmed because the reported failure could not be reproduced.The device met relevant specifications.The product was used for treatment.The product had not caused the reported failure.Visual evaluation of the returned sample noted one opened (without original packaging), used reliavac evacuator with tubing and drain.Visual inspection of the sample noted no obvious visible defects.The drain was placed in a reservoir of methylene blue solution (3 drops 1% aq methylene blue per 100ml distilled water).Evacuator balloon was inflated by engaging the bulb at the top of the device.Balloon was fully inflated with no difficulty and port b was closed off to create negative pressure.Balloon began to deflate and suction water.The device suctioned 400cc of water as intended so air leaks do not seem to have occurred.This does meets the acceptance criteria outlined, no root cause could be found because the reported event was unconfirmed.The device was returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.As the reported event is unconfirmed a labeling review is not required.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
RELIAVAC 400 EVACUATOR, 400ML CAPACITY, Y-CONNECTING TUBE, 35" (88.9CM) STERILE
Common Device Name
SUCTION EVACUATOR
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11363043
Report Number1018233-2021-00676
Device Sequence Number823535
Product Code GCY
UDI-Device Identifier00801741049606
UDI-Public(01)00801741049606
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0070800
Device Catalogue Number0070800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2021
Initial Date Received by Manufacturer 01/27/2021
Supplement Date Received by Manufacturer08/23/2021
Initial Report FDA Received Date02/22/2021
Supplement Report FDA Received Date09/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;